# SDR DL72S981577

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD B/B STA 740 BLKH LWR ANGLE/CORRODED LOC BETWEEN STA 27R AND 28R.  NOTE, FOUND DURING OK TO INST STG 27R REPAIR N/R 1349.  BEGAN REMOVING ANGLE, CONT REMOVING ANGLE.  REMOVED ANGLE BEGAN INSTALLATION OF NEW ANGLE.  DRILLED UP NEW ANGLE.  DRILLED UP ANGLE DOUBLER PER M/M 53-11-0, FIG 826.  OK TO INSTALL.  BEGAN INSTALLATION OF ANGLE.  COMPLETED INST OF ANGLE.
